Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 91267, 21 pages
http://dx.doi.org/10.1155/IJMMS/2006/91267

On λ-rings and topological realization

Department of Mathematics, The Ohio State University Newark, 1179 University Drive, Newark 43055, OH, USA

Received 19 July 2005; Accepted 12 April 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. F. Adams, “On the non-existence of elements of Hopf invariant one,” Annals of Mathematics. Second Series, vol. 72, no. 1, pp. 20–104, 1960. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J. F. Adams, “Vector fields on spheres,” Annals of Mathematics. Second Series, vol. 75, pp. 603–632, 1962. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. F. Atiyah and D. O. Tall, “Group representations, λ-rings and the J-homomorphism,” Topology, vol. 8, no. 3, pp. 253–297, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. A. Hatcher, Algebraic Topology, Cambridge University Press, Cambridge, 2002. View at Zentralblatt MATH · View at MathSciNet
  5. D. Knutson, λ-Rings and the Representation Theory of the Symmetric Group, vol. 308 of Lecture Notes in Mathematics, Springer, Berlin, 1973. View at Zentralblatt MATH · View at MathSciNet
  6. C. A. McGibbon, “Self-maps of projective spaces,” Transactions of the American Mathematical Society, vol. 271, no. 1, pp. 325–346, 1982. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. Notbohm, “Maps between classifying spaces and applications,” Journal of Pure and Applied Algebra, vol. 89, no. 3, pp. 273–294, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. D. L. Rector, “Loop structures on the homotopy type of S3,” in Symposium on Algebraic Topology (Battelle Seattle Res. Center, Seattle, Wash, 1971), vol. 249 of Lecture Notes in Math., pp. 99–105, Springer, Berlin, 1971. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. C. Wilkerson, “Lambda-rings, binomial domains, and vector bundles over CP(),” Communications in Algebra, vol. 10, no. 3, pp. 311–328, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. D. Yau, “Moduli space of filtered λ-ring structures over a filtered ring,” International Journal of Mathematics and Mathematical Sciences, vol. 2004, no. 39, pp. 2065–2084, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  11. D. Yau, “On adic genus and lambda-rings,” Transactions of the American Mathematical Society, vol. 357, no. 4, pp. 1341–1348, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet